Dropped Eyebrow? (photo)
Doctor Answers 7
Uneven eyebrows post Botox treatment
Thank you for your question. It appears after Day 2 post Botox treatment that your left Corrugator supercilii muscle has been relaxed more so than that of your right side, which explains why your right eyebrow drops only when you frown and not at rest (See diagram below):
As Botox generally takes 10 days to completely work (and often up to 2 weeks), I would concur with my colleagues and suggest that it is best that you wait during this period to allow the full effects of the initial Botox treatment to take effect before following up with your treating injector to assess what treatment would be required to correct this initial treatment. It is advisable in any case to make your treating injector aware of your initial result so that can follow up on your progress in an appropriate timely manner.
Eye droop from Botox
Botox usually takes 14 full days to see results. I would recommend you wait the 2 weeks then call the office and get a follow up if you haven't set a follow up appointment already. Best of luck. Thank you for your question. Please follow up with a professional in your area.
Botox takes 2 weeks to fully kick in. You need to be patient and wait for the botox to take full effect, then go back for an assessment if you are still having the same issue.
You might also like...
It is unusual to have this occur at 2 days but it certainly can and the Botox will not reach its peak until about 10days so it may get worse but there are eye drops that will help. See your doctor for a prescription if needed but give it until 2 weeks out
Hello, and thanks for your question and photo. I'm sorry you are having this issue, which is due to dosing and/or technique. The effects should peak by day 10-14, so it may become more pronounced. I suggest trying a different injector and having a smaller dose injected next time. Best of luck, Dr. Frucht.
Sorry to hear about your Botox experience. It can take 7-14 days for the maximum effect from Botox to be reached. Since you are seeing some brow ptosis at 2 days after the procedure, it may still worsen. I would certainly followup with an experienced injector. Otherwise, you will most likely need to wait 3-4 months for the Botox to wear off.
It takes about 7-14 days for Botox to reach its maximum effect. The fact that you are seeing a droopy eyebrow at 2 days I would be inclined to think this would become more noticeable as times goes on. In the future, I would recommend you only receive your injections from a core aesthetic physician injector to minimize the risk of this occurring.
I hope this helps and good luck.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.